• Welcome to the largest (sim) racing website in the world!
    Blurring the line between real and virtual motorsports.

Oceania Zone - Mini Cooper @ Brands Hatch Sunday 3rd August 2008

Discussion in 'RACE 07 Racing Club & Leagues' started by Cam Wedgwood, Jul 28, 2008.

Thread Status:
Not open for further replies.
  1. Gary Paszek

    Gary Paszek

    Ratings:
    +0
    1 hour earlier is fine with me
     
  2. Cam Wedgwood

    Cam Wedgwood

    Messages:
    803
    Ratings:
    +0
    1 hour earlier is FANTASTIC for me!!

    Full grid but all reserve spots are left.
     
  3. Grégory Cogotti

    Grégory Cogotti

    Messages:
    3,410
    Ratings:
    +0
    And what about 2 hours earlier?
     
  4. Warren Dawes

    Warren Dawes
    Premium

    Messages:
    12,893
    Ratings:
    +1,869
    1 hour earlier is ok for me, I think.
     
  5. Yves Larose

    Yves Larose
    Premium

    Messages:
    12,141
    Ratings:
    +1,986
    looks like i will be up very early sunday morning lol 1 hour is ok with me so that way i'll be able to catch the formula 1 race :thumb:
     
  6. Michael Herrmann

    Michael Herrmann

    Messages:
    4,852
    Ratings:
    +1
    sign me in as reserve plz :) just 1 min befor i finished the race 07 install

    Name on RD forum/ingame: Michael Herrmann
    Your Country: Germany
    Control: G25
    Car: Mini
    Special remarks:minis rock specaly the ones girls wear :p
     
  7. Wally Masterson

    Wally Masterson

    Messages:
    243
    Ratings:
    +0
    I will struggle to make it 1 hr earlier, but I'll try.
    If it's an hour earlier, I will likely miss both races :(
    It's better for some people to miss one race rather than for some people to miss two, isn't it???? *fingers crossed* :)
     
  8. Dietmar

    Dietmar

    Messages:
    1,324
    Ratings:
    +43
    I don't mind about an hour earlier, just need to crawl out of beed an hour earlier, but please not 2 hours, that hurts, getting up on a Sunday 09:00 :D (ok I could skip practice but I like the idea to get use to the crowd)
     
  9. Attila Domján

    Attila Domján

    Messages:
    9,652
    Ratings:
    +23
    current start time for practise is 10.30 GMT = 12.30 CET
    So if it is gonna be 1 hour earlier thats 11.30 CET practise start fro Europe
     
  10. Grégory Cogotti

    Grégory Cogotti

    Messages:
    3,410
    Ratings:
    +0
    Let's go for 1 hour earlier, no problem for me.
     
  11. Dietmar

    Dietmar

    Messages:
    1,324
    Ratings:
    +43
    I actually tried to find a thread on timezone used here, could not find it (but I thought I had seen one before).

    So when you say GMT you do not mean 'UK Local Time' (was indeed my previous assumption, but strictly taken, I knew it was not correct, but somehow I got the impression that racing times are given in UK Local Time).
     
  12. Grégory Cogotti

    Grégory Cogotti

    Messages:
    3,410
    Ratings:
    +0
    Hé Attila, what's your best time on this track with the Mini?
     
  13. Nigel Roberts

    Nigel Roberts

    Messages:
    129
    Ratings:
    +0
    Yep 1 hour earlier is a good thing as all Aussies with HD TV will be able to watch race in HD :)
     
  14. Attila Domján

    Attila Domján

    Messages:
    9,652
    Ratings:
    +23
  15. Grégory Cogotti

    Grégory Cogotti

    Messages:
    3,410
    Ratings:
    +0
    Arrf, i'm so far, i am in 1'43''475:behindsofa:
     
  16. Yves Larose

    Yves Larose
    Premium

    Messages:
    12,141
    Ratings:
    +1,986
    femto your not so bad, imagine me with my 1:44:800, on the race track i can't see him ahead but i can see him in my rear mirror cause he is lapping me :pound:
     
  17. Attila Domján

    Attila Domján

    Messages:
    9,652
    Ratings:
    +23
    I attached there also a replay of a 1:42.570 i just made with fuel usage and tyre wear
     
  18. Ben Tusting

    Ben Tusting

    Messages:
    5,764
    Ratings:
    +133
    So are we changing the time of the race?
     
  19. Warren Dawes

    Warren Dawes
    Premium

    Messages:
    12,893
    Ratings:
    +1,869
    All Racing Club Events are listed using GMT (the actual international reference time, not current British time which is GMT + 1 hr for daylight saving time).

    Here is the thread you were looking for (I think).

    http://forum.racedepartment.com/82173-post1.html
     
  20. Cam Wedgwood

    Cam Wedgwood

    Messages:
    803
    Ratings:
    +0
    Race will start at normal time for this week.

    Event schedule (GMT time)
    Practice: 10:30 GMT, 30 mins (8.30PM Aust Eastern Standard Time)
    Qualifying: 11:00 GMT, 30 mins (9.00PM AEST)
    Race: 11:30 GMT, (9.30PM AEST)
     
Thread Status:
Not open for further replies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.